# SDR FDEA2020060541134

- Difficulty date: June 4, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 69,610 hours, 24,717 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273N20046
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF GEAR WOULD NOT RETRACT.  RAN QRH, PROBLEM RESOLVED.  NOTED AUTOBRAKES "RTO" DID NOT MOVE TO THE "OFF" POSITION AFTER LIFTOFF.  AMM: 32-32-15-4  REMOVED AND REPLACED RIGHT MAIN GEAR TRUCK POSITIONER ACTUATOR REF AMM 32-32-15-4. LEAK AND OPS CHECKS GOOD.  OK FOR SERVICE.
